Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Lemtrada????

Lemtrada????

I've been on Copaxone which was a joke for me, then Tysabru which was great but I am JCV positive and now I'm on Aubagio and it feels like my symptoms are getting worse. Any thoughts about Lemtrada? I realize everyone is different. I have an appointment with my neuro nurse and am thinking about asking her.

posted March 1, 2017
A MyMSTeam Member

So for 5 days and then you are off for a year? Wow that is the way to go!

posted March 1, 2017
A MyMSTeam Member

Definitely ask her to ask the doctor. I was on Copaxone 10 years thinking the way I felt was normal, until I went on Tysabri. Then they put me on Tecfidera. But White blood cell count went to low, back on Tysabri now I am feeling much better!

posted March 1, 2017
A MyMSTeam Member

I was given Lemtrada last year early on in my MS journey! It has all been good so far no reactions so far! Just the Lemtrada rash which after taking Piriton and a cool bath it went by morning! I feel very blessed by giving me the opportunity early on in my diagnosis! My husband tells my disability is better than before! I guess I don't notice because I am dealing with it daily! I certainly feel better! I will be having an MRI again in August! If you want to ask me any questions feel free! I know there are some adverse interactions with other DMT's check with your consultant and nurse! I am really pleased I made this decision, things could change tomorrow but that could be true for everybody! All DMD's carry risks, but not as dangerous as travelling on the motorway or freeway these days!

posted March 3, 2017
A MyMSTeam Member

They always put you on copaxone first - which sucks cause you just continue to get more lesions. I then had to take betaseron, got worse. Tysabri was a god send - I haven't had a relapse in over 5 years. ( I do get the crappy symptoms of ms).

posted March 1, 2017
A MyMSTeam Member

Yes Lemtrada is an IV infusion for 5 days in a row first year, then 3 days the next year.

posted March 1, 2017

Related content

View all
Hair Thinning After Lemtrada
A MyMSTeam Member asked a question 💭
Lemtrada Drug
A MyMSTeam Member asked a question 💭
Anyone Received Lemtrada Treatment? Have Any Advice?
A MyMSTeam Member asked a question 💭
Already a Member? Log in